# SDR HALA2011062300279

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 4,426 hours, 867 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Burned
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ABOVE 10,000 FT.  ALL EXIT SIGNS EXCEPT FOR THE 2L EXIT SIGN WENT OUT.  THE F/A'S NOTICED A BURNING SMELL FROM THE 2L GALLEY AREA AND THE AFT GALLEY AREA.  PERFORMED OPERATIONAL TEST OF THE OVERHEAD EXIT SIGNS CONTROL UNIT IAW AMM 33-51-00-710-804A.  TEST GOOD NO FAULTS NOTED.  FOUND COFFEEMAKER NR 2 M114 WITH 2 BURNED PINS.  DEFERRED COFFEEMAKER IAW SDL-25-AL.  OK TO CONTINUE.
